MathSciNet Relay Station
MathSciNet bibliographic data
MR663239 57R30
Carrière, Yves; Ghys, Étienne Feuilletages totalement géodésiques. (French) [Totally geodesic foliations] An. Acad. Brasil. Ciênc. 53 (1981), no. 3, 427–432.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement